MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.52178

Медицинская библиотека · Cureus · 2024

Benzodiazepine and Zolpidem-Induced Bradycardia: A Case Report.

Ivanov Ivan, Kirzhner Rachel, Sokup Brenda, Sun Yan

Клинический случайСтатьяПеревод в очереди

Аннотация

Benzodiazepines and zolpidem are commonly used in suicide attempts. They have previously been thought to have very few side effects outside of central nervous system depression, and are considered relatively safe even in overdoses. Cardiovascular manifestations of these overdoses are exceedingly rare. We depict a case where an unknown woman appearing to be in her 50s presented to our emergency department somnolent after a large ingestion of alprazolam, clonazepam, and zolpidem. During the evaluation, the patient became bradycardic to 35 beats per minute on the monitor, which responded to atropine administration. Therefore, it is important for an emergency medicine provider to be aware that both benzodiazepine and zolpidem overdoses can cause profound sinus bradycardia, which can respond to atropine.

Для цитирования: Ivanov Ivan, Kirzhner Rachel, Sokup Brenda, Sun Yan. Benzodiazepine and Zolpidem-Induced Bradycardia: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.52178.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.